Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Linear functionals on certain Banach spaces


Author: E. J. McShane
Journal: Proc. Amer. Math. Soc. 1 (1950), 402-408
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9939-1950-0036448-5
MathSciNet review: 0036448
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0036448-5
Article copyright: © Copyright 1950 American Mathematical Society